# SDR C2XA99IA354

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan Muffler
- Part number: 12042000001
- Condition: Damaged
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

IAH - FLT 3561 - THE CREW REPORTED SMOKE IN THE CABIN AFTER NR 2 ENGINE START.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE GASPER FAN ON MEL 21-24-1C CONTROL NR 183333, AND THE AIRCRAFT WAS RETURNED TO SERVICE AND THE AIRCRAFT THEN ABORTED ITS TAKEOFF WITH THE SAME DISCREPANCY.  MAINTENANCE REMOVED AND REPLACED THE RIGHT RICIRCULATION FAN MUFFLER IAW EMB120MM 21-25-03, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
